# SDR ASAA9880019

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLT 520, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  SECURED LOOSE CONNECTOR TO LIGHT ASSY AND OPERATED NORMALLY.  (M)
